# SDR SWIA201335183

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 25,470 hours, 20,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN FWD SECTION AT OVER WING EXIT DOES NOT ILLUMINATE.  FLT 7378 REPLACED NR 2 & NR 3 EMERGENCY LIGHT BATTERIES IAW AMM.  PN 20013-1A, SN ON 96189, SN OFF 70746, PN 2013-1A, SN ON  67792 & SN OFF 55582.
